Couldn't find what you looking for?

TRY OUR SEARCH!

I have finished taking duromine 40mg and have been on it for over 6 months and I am regaining the weight very rapidy and aching all over, is this normal. I feel so hungry and tired, its terrible. Anyone who has been like this from this medication please help, I need some advice to get thru this awful state Im in, my doc said there should be no probs with just stopping immediately but I feel out of control. :-(

Loading...

Hi All

I am staring with Duromine as of tomorrow morning - 8/9/10, it will be Duromine 40mg. I want to see if that combined with light exercise will cause weight loss. I am 110 kgs and only 164cm. So doing the maths I need to loose 46kilograms.

welcome to my journey. I will report once a week on my weight lost/gain. Wish me luck.

Smacky XD
Reply

Loading...

Hi,

I realise your post was some years ago. I just wanted to find out how you over came the effects of coming off of duromine. I took the 30mg tabs for 1 month before my doctor took me off them - Cold turkey!

I could not function the first day without them, I felt like I was coming down off of some sort of illegal drug. My head felt cloudy and had dizzy spells, I felt completely out of it!

I went back to my doctors to ask for help who re-prescribed the tablets in the lower dose of 15mg to try and reduce the amount in my system.

I am so worried that I will have the same feeling and cold turkey side effects again. I work 7 days a week and have my family to tend too, I am scared that this is all going to suffer trying to get off these wreched tablets.

Originally I felt great loosing 7kg in one month and the energy I had on the tabs was phenominal, but now knowing what side effects it has when coming off makes me wish I had never taken them. 

Reply

Loading...

hi i have been on this drug quite a few times in my life always with shocking after effects. you do lose weight but there is a price to pay the come down when you stop. fatigue is always one of the worst effects and often depression and brain fog. often you dont eat on the stuff so your body becomes very run down from all this over activity without eating and then the side effects of the actual drug itself when you come down. you have to really look after yourself eat well and get as much rest as possible the fatigue will go but it can take a few months to feel normal again. thhis last time i only took the drug for a month and yet i still had the same terrible fatigue depression bloating and general feeling of being unwell
Reply

Loading...